See Alike in...

Alike App

Browser

Hopeful216

821d

I’ve seen 12 different doctors/specialists at the Cleveland Clinic regarding the extreme increase in body heat while I try to sleep at night. They all don’t have an idea as to what is causing this issue. I’ve seen my psychiatrist as well as a couple pharmacists. I do not get night sweats. It’s like my body turns into a furnace or even a heating pad turned on to the high setting. Every inch of my skin feels so hot to the touch. It wakes me up every hour throughout the night. Anyways, I take 200mg of Wellbutrin SR twice a day and 20mg of Buspirone three times a day typically. Almost 2 weeks ago, my psychiatrist only decreased my Buspirone by 10mg so I take 50mg total in a day in an attempt to see if it helps with the body heat and to report back to him this coming Wednesday. The extreme body heat issue while I try to sleep remains. Don’t worry, it has nothing to do with my bed sheets, mattress, temperature in my room, humidity, light or noise. I have an ideal sleep hygiene routine. Please, does anyone else experience this?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion